# SDR CX7A194J21

- Difficulty date: October 5, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N300CE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 24,005 hours, 27,506 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT MULTIPLE UNCOMMANDED PITCH CHANGES WITH NO OTHER NOTICEABLE ANOMALIES.  FLIGHT DIVERTED TO IND.  RIGGED FLAPS IAW SAAB AMM.
